I got on the depo shot about 2 years ago and I am still sexually active. I've never missed a date of taking the depo shot. I have been with the same partner for years. One time recently (maybe a couple weeks ago) my partner pulled out after he climaxed but then we continued to have sex after that. I looked up the chances of getting pregnant on the depo and studies show that it's .3 percent. Anyways, the main point is is that I have been having odd symptoms. Doctors usually say that your period at this point will stop, but for the last couple of days I have been moody, had really bad headaches, and been feeling ill. The odd part is that with all these symptoms, I don't bleed... but I just spot for a couple of hours, if not less. I just want to know what is wrong, am I pregnant? Am I getting something out of the ordinary? I don't think I'm pregnant, but my main concern is I wanted to know if it is still possible to get your period on the depo after two years, or at least have the symptoms. Please help!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been off my depo since december... I was on it for 3 years. is it normal not to have my period?
Posted 17 Mar 2012 • 1 answer
Posted 3 Mar 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer
I got my Depo shot 7 years ago.I haven't had a period until now. Been on it for 4weeks.Is it normal?
Posted 30 May 2017 • 1 answer